Title: Existence of solutions for a fractional differential equations with integral boundary value problem at resonance on the half-line

Authors: Yongkun Li; Yanning Wang

Addresses: Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, People's Republic of China ' Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, People's Republic of China

Abstract: In this paper, some sufficient conditions are obtained for the existence of solutions for a fractional differential equation with integral boundary value problem at resonance on the half-line. By constructing a suitable Banach space, defining appropriate operators and using the coincidence degree theory due to Mawhin, some new sufficient conditions are obtained, which generalise and enrich some known results.

Keywords: coincidence degree theory; fractional differential equations; integral boundary value problem; Banach space; Mawhin.

DOI: 10.1504/IJDSDE.2016.079031

International Journal of Dynamical Systems and Differential Equations, 2016 Vol.6 No.3, pp.254 - 273

Available online: 09 Sep 2016 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article